MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC M300; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC M300; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS18501
Medical Device Problem Codes No Device Output (1435); No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was no alarm at the ics when an ecg or spo2 cable is disconnected from the m300.The user at the central will potentially will not know that the patient is no longer being monitored which has the potential for adverse patient impact.No injury or other patient impact was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
It was reported to draeger that when the m300 cable disconnected there was no alarm.The available ics logs and a movie of the event occurring were analyzed by draeger engineering.The movie and the ics logs do confirm alarming for the cited bed (tele 1) but no alarms were generated during the reported date of event (3-15-2024 @ 15:21) for this m300 device.The m300 alarm logs are necessary to further investigate the cause of the issue.Unfortunately the logs were unavailable for this investigation.Based on the evidence provided to investigate this issue, a root cause could not be determined for the reported behavior.
 
Event or Problem Description

Brand Name
M300
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key19037547
Report Number1220063-2024-00038
Device Sequence Number15484017
Product Code MHX
UDI-Device Identifier04049098004183
UDI-Public(01)04049098004183(11)161118(93)MS18501-35
Combination Product (Y/N)N
Initial Reporter StateMA
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown